Treatment Of Glandular TB?
Hello. I want to ask, is it permissible to take tb medication not according to the hours ordered? The problem is that since I take medicine 3 times a week I like to forget that today is the medication schedule. From its origin at 5 in the morning I like to drink at the latest by 9 am. Is that OK? And doesn’t it affect the treatment process? thank you
Thank you for the question on HealthReplies.com,
Tuberculosis is a medical condition caused by a bacterial infection with Mycobacterium tuberculosis. Tuberculosis can infect humans through the airways, and generally will infect human lung organs and cause several clinical symptoms. Clinical symptoms that can occur in the form of coughing for a long time, coughing with phlegm, blood, shortness of breath, decreased appetite, weight loss, night sweats.
It is recommended to consult a doctor regarding further examination and management. It is necessary to do a physical examination to make a diagnosis, supported by blood tests, sputum examination, and supporting examinations such as chest X-ray. The treatment given generally contains several treatment components that aim to deal with infections and prevent bacterial resistance to treatment.
In taking medication, it is recommended to be in accordance with the established regimen, the consumption of drugs should also be in accordance with the schedule that you can follow so that the treatment can run effectively and optimally. Being late and forgetting to take medication can affect the medication to some degree, but you should arrange a schedule that you can follow related to treatment. The success of treatment is also influenced not only by the success of the diagnosis by the doctor, but also the compliance of treatment from the patient.
It is not advisable to change the treatment regimen yourself without a doctor's instructions, follow the treatment regimen and schedule a consultation, not stop treatment even if complaints improve. If the condition seems to worsen, coughing up heavy blood, shortness of breath, it is advisable to see a doctor immediately.
Hopefully this information can help you,